iHerb Customer Reviews
Caused Horrible itching and rashes
1 person found the following review helpful
Posted by Reviewer1878571 on Apr 04, 2011
Once I stopped taking this, the rashes and itching ceased. I don't know whether that was "die-off" reaction or just plain allergic reaction, but I could not continue to take this product. So, it was a huge waste of money and now I have these hyperpigmentation marks left from the rashes to deal with.
Posted by Reviewer2422426 on Apr 14, 2009
Did not make any difference
Bad reaction: going back to Florastor
Posted by 5595725085547366933 on Feb 09, 2015
I seem to have issues with the silicon dioxide so I have to switch back to Florastor. Please ask Jarrow if it can omit the silica in all its products. Sorry to have wasted my time and money. This gives me diarrhea.
Didn't work for my Leaky Gut
Posted by 5041968078279230212 on Feb 18, 2015
I have Leaky Gut Syndrome and the extra ingredients such as the Calcium phosphate, magnesium stearate (vegetable source), silicon dioxide meant that I was unable to handle these probiotics unfortunately. Next time I will buy a purer and more expensive version of Saccharomyces Boulardii
Posted by Reviewer1506566 on Jan 27, 2012
I have a headache when I drink this.